| Catalog Number |
P/N 397002-001 |
| Medical Device Problem Codes |
Output Problem (3005); Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
While supporting the patient there were periodic "left pressure incorrect" notifications on the alarm notification area on the c2 driver and hospital cart.The patient was stable and the waveforms continued to show full eject and partial fill status.Patient's cardiac output was not affected and was completely stable in his physiologic parameters.Patient was switched to a freedom driver without any reported adverse impact.
Event or Problem Description
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion 2 driver s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Alarm history and patient data file review found multiple left pressure incorrect alarms.Visual inspection of internal and external components found no abnormalities.Driver failed functional testing due to the lcd screen showing a white screen, although, the hospital cart showed the driver's proper display.The lcd cable was loose and was re-inserted correctly which corrected the issue.Although this issue is unrelated to the customer complaint, resolving the issue allowed for repeat functional testing.Driver passed all functional testing and a 48-hour observation was performed with driver set to same patient parameters at time of complaint.Driver functioned as intended without issue or alarm.Customer complaint was not replicated.Failure investigation for this complaint confirmed the reported issue from alarm data file review.The customer complaint was not replicated; the root cause of the reported left pressure incorrect alarms was unable to be determined.Failure investigation identified no other test failures or damage that could have contributed to the reported complaint.The lcd screen issues that were resolved during testing were unrelated to the customer complaint.No evidence of a device malfunction was found.No adverse impact to patient reported.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.